# SDR HALA2021091500117

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 33,985 hours, 55,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - FWD ENTRY DOOR HARD TO OPEN AND CLOSE // PERFORMED INSPECTION OF 1L DOOR PER AMM 52-11-01-220-801. FOUND MULTIPLE SPOTS OUT OF SPEC. NEED TO CHECK RIGGING. 021679 09/14/2021 (FAIR CONDITION) PER E105-489191-INI MISMATCH ACCEPTABLE. PER E105-C10515-PERMI AND AMM 52-11-01 DOOR HANDLE LOAD OK. (MEASURED ~ 35 LBFT). OK FOR SERVICE.
